Couldn't find what you looking for?

TRY OUR SEARCH!

Have any one have these problems while on it are as the meds was increased.I have been taking it for two and a half year.Since my sister die from breast cancer.I started at 25mg it didn't work so they up it to 50mg it work for a few months then they up it to100.That work for bout a year then that went up to 150. But between all that I have had bad headachs,sweats,chills,joint pains,confusions,filling lost,getting turned around and not remembering what I was doing are were I was going. Gaining .Lbs not eat then wanting to eat everthing,cant's sleep,then can't weak up at times zoning out.itching,yawing feeling like your losen you mind. BUT THE WORST is the dr's is telling you it's not the meds and your family even though you know they have you and is there for is starting to look at you like your losing it.

Loading...

All I can tell you is my experience on Zoloft so that you simply know that it's not you, no matter what. I was terribly suffering from insomnia, so they figured out I was depressed (before that I did have few traumatic experiences) so they started me on 100 mg immediately. It seemed like everything is ok, for a few weeks and than all the side effects started - I couldn't sleep at all, I would spend night after night in such a weird anxiety state that it was definitely too much so I stopped taking it and now I just live with insomnia. But, since your depression was caused by a real tragic event, there is no point for them to keep you on such high dosages of Zoloft - either the dosage should be slowly lowered, or, in combination with the lower dose, you should try counseling or therapy - at least there is no chemicals there.
Reply

Loading...

Thank you I needed to here that. I am in therapy and have been as long as I have been on zoloft. The believe that sense my sister is not the first person that die that I have taking care of. It seems that it's in my nature to take care of my love ones that is ill.I and it those not help that I stand a 100% chance of having bearst cancer. My dad has cancer and my mom has cancer. So my Dr. Don't think I should stop taking it my therapist believe that I should try something else .I have an appt. In a few days dose any one have any meds surregestion.
Reply

Loading...